I'm diagnosed with chronic depression and have been on many antidepressants for years, some helped , but I would find my self slipping back into depression again and my psychiatrist would try another antidepressant . In June (2014) tried cymbalta within the first week had amazing results in easing my depression and anxiety like never before I felt like me again happy and content . Started with 30 mg then went to 60mg only side effect experienced was mild shakiness. Then one day in July I noticed my heart skipping a beat every few minutes and my chest just has a "heavy" feeling now and continues to skip a beat which is a very noticable and uncomfortable feeling . My psychiatrist told me to wean off Cymbalta which I did for almost 3 weeks and at the end of that time my heart was still doing the same thing so I decided to start taking Cymbalta again because of it's wonderful effect on my depression. This is the only new medicine I started and have done nothing different in my life style. My question is could Cymbalta have changed my heartbeat, in the reviews I read I have seen nothing about heart irregularities ? I will be seeing A cardiologist next week.
I am happy to hear you are seeing the specialist. I would advise not to mess with the dosage, this medication takes a while to for the changes to take effect, changing like this can cause you discomfort. I am prejudice because i do not like this med and have heard many negative inquiries in addition to my own experience with it. Keep your dosage the same (where it is right now) until you see the Cardiologist, the, if more change in dosage is instructed allow a minimum of 10-14 day before deciding if you benefit from, the change or not.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2013 • 3 answers
Posted 28 Oct 2013 • 10 answers
Posted 28 Jul 2015 • 3 answers
Posted 29 May 2016 • 3 answers
Posted 5 Jul 2016 • 1 answer